RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 4, Pages 102–113 (Mi timm1358)  

Shape preservation conditions under interpolation by Subbotin's parabolic splines

V. V. Bogdanov, Yu. S. Volkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: Parabolic splines are applied to solve an interpolation problem with the conditions of preserving the piecewise monotonicity and convexity. Sufficient conditions are established for the piecewise monotonicity and convexity of Subbotin's quadratic interpolation splines, and numerical examples are given.

Keywords: quadratic spline, interpolation, shape preservation.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-07-07530


DOI: https://doi.org/10.21538/0134-4889-2016-22-4-102-113

Full text: PDF file (217 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.65
MSC: 65D05, 65D07
Received: 15.09.2016

Citation: V. V. Bogdanov, Yu. S. Volkov, “Shape preservation conditions under interpolation by Subbotin's parabolic splines”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 4, 2016, 102–113

Citation in format AMSBIB
\Bibitem{BogVol16}
\by V.~V.~Bogdanov, Yu.~S.~Volkov
\paper Shape preservation conditions under interpolation by Subbotin's parabolic splines
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 4
\pages 102--113
\mathnet{http://mi.mathnet.ru/timm1358}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-4-102-113}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3590926}
\elib{http://elibrary.ru/item.asp?id=27350130}


Linking options:
  • http://mi.mathnet.ru/eng/timm1358
  • http://mi.mathnet.ru/eng/timm/v22/i4/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:103
    Full text:14
    References:14
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019